# SDR IPXA3M78334

- Difficulty date: April 30, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 50,559 hours, 2,637 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING UPPER STRINGER 14 CRACKED AT ACCESS PANEL 634CT AT XORS 506.  REPAIRED RT WING UPPER STRINGER IAW SRM 57-00-03, REPAIR 5, FIG 202.
